# SDR F3LA2012110600811

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 38,429 hours, 18,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311146100201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  MAIN CABIN FLOORBEAM BETWEEN FRAME 16 AND FRAME 18 AT Y254 HAS CORROSION.  R & R BEAM REF SRM 51-42-11, PARA 5, 6 AND 7.
